# SDR P5CA0200647

- Difficulty date: February 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 4,532 hours, 782 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Caster
- Condition: Cracked
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN DECK BS 1725 CASTER TRAY EXTRUSION CRACKED/DAMAGED.  REPAIRED PER SRM 51-70-11 FIG 1 & PER MM 25-57-04.
